| Model Number |
DRIVER SHAFT, T-15, SHORT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 11/18/2022 by a sales representative via (b)(4) that an ar-9545-t15-01 driver shaft, ar-9545-t15-02 driver shaft, and ar-9545-t15-03 driver shaft is broken.Case involvement, no patient effect.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation, it was noted that the drive geometry at the distal tip of the returned ar-9545-t15-01 had twisted.No fragments were returned for inspection.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.